# SDR ASAA2017090121785

- Difficulty date: September 1, 2017
- Submitted: September 5, 2017
- Operation: Air carrier
- Aircraft: N495AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41728
- Aircraft time: 6,199 hours, 2,066 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ILLUMINATES ON RECALL. LIGHT RESETS WITH MASTER CAUTION RESET.  ACFT GROUNDED.  ACCOMPLISHED FIM 21-62 TASK 801,  PACK TEMP CONTROL BITE. NO FAULTS. OPS CHECKED NORMAL.
